CAREFUL with supplemets like LAMINARIA - KELP - etc...
I have contributed to some threads about laminaria - kelp, etc but I wanted to write the warning in the title.
I thought I had low thyroid function. Great, I thought, I will take laminaria (kelp)- it's seaweed, with lots of iodine...
well, when I went to the doctor, I didn't think it was worth mentioned, but my exams came all screwed up, and not only my thyroid but my hypofisis (or the pituitary - sorry I don't know), was also showing signs of something REALLY ABNORMAL happening.
My doctor was VERY worried, until he asked me if I was taking any food supplements, and I candidly told him about the laminaria. He had a laugh, I was completely red, but he told me he had REALLY WORRIED, as my results were SOOOOOOOOOOOOOO abnormal.
So, dear reader, PLEASE remember that a drug that is sold as a food supplement WILL AFFECT YOUR BODY AS IF YOU WERE TAKING "MEDICINE". I used to thought that a "supplemente" couldn't affect like a drug:
BUT IT DOES
so, please, be careful when adding supplements to your diet.
in the IODINE case, they seem to promote weight loss by activating WRONGLY the thyroid and making you be HIPERTHYROID, but that can bring a LOT of problems. I didn't loose any weight, and it could have caused me big problems...
If you suspect you may have hipothyrodism, go to the doctor, and do not take any supplements.
BEWARE, some systems for weight loss, as the one from HErbal life, produces the same thing by having IODINE in high concentration.....
thanks for reading and pass it along.